CSpace
abelianrealwalgebras
Li BR(李炳仁); Li ML(李民丽)
1998
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume14Issue:1Pages:85
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40332
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li BR,Li ML. abelianrealwalgebras[J]. actamathematicasinicanewseries,1998,14(1):85.
APA 李炳仁,&李民丽.(1998).abelianrealwalgebras.actamathematicasinicanewseries,14(1),85.
MLA 李炳仁,et al."abelianrealwalgebras".actamathematicasinicanewseries 14.1(1998):85.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李炳仁]'s Articles
[李民丽]'s Articles
Baidu academic
Similar articles in Baidu academic
[李炳仁]'s Articles
[李民丽]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李炳仁]'s Articles
[李民丽]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.